Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from upset stomach, irregular heartbeat and loss of appetite. Any treatment?

Aug 2012
User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 362 Questions
My stomachs been upset all day. I've had an abnormal amount of bowel movements and I've had no appetetite. Plus theres been times it felt like my heart was beating irreguaulary
Posted Mon, 10 Dec 2012 in GERD
Answered by Dr. Madhuri Patil 2 hours later
Thank you for your query.
All your symptoms direct to possible GERD- gastro-esophagyeal-reflux disease. You have metabolic syndrome comprising impaired glucose tolerance, high BP, possible overweight ?? also. All these, along with alcohol intake, make one's protective lining of stomach and initial food tube inflammed. This creates lots of acidity causing stomach upset, abnormal bowel movements, loss of hunger, pain in upper abdomen, sometimes nauseating feeling, and also feeling as if one might have heart trouble.
Please take help of over the counter antacid as of now which include T Pantoprazole D 40 mg to be taken 40 minutes before you ingest anything twice a day. Also, squeez a lemon in soda water and drink it frequently. Do not have meat and egg for a couple of days but have ample of yogurt with plain bread and fresh fruits, but no fruit juice nor milk. If you smoke, it adds to the symptoms so please do not smoke for time being. Later you must find a way to stop smoking with professional help.
Get your ECG (EKG) also done to rule out any primary or parallel heart damage.
Once your symptoms settle, do get yourself examined by a good Gastroenterologist and Cardilogist to avoid such incidence again.
I hope this helps you. get back to me for any further query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor